# SDR HEEA0014914

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Engine: Allsn 250C47B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: 23068651
- Condition: Leaking
- Location: Fuel Pump
- Part time: 111 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP SEAL DRAIN LEAKING.
